# SDR UIEA2021032200686

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,677 hours
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGES WERE FOUND ON THE RH HORIZONTAL STABILIZER UPPER SKIN AT REAR SPAR AND STGR 3, BETWEEN RIB 3 / RIB 15.(  CORROSION WAS REMOVED AND / REPAIRED IN ACCORDANCE WITH MEXICANA MRO TRE6755034 REV. A AND TRE6755037 REV. / A, ALSO WITH THE INSTRUCTIONS GIVEN ON BOEING SR'S 3-5023071260 / AND 3-5020322827.  )
